# SDR AU010218

- Difficulty date: March 7, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Connector
- Condition: Contaminated
- Location: Eec
- Component: Eec, Pwa, 7397
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

(AUS) LT ENGINE TORQUE SIGNAL CONDITIONER AND ENGINE ELECTRONIC CONTROL (EEC) ELECTRICAL CONNECTORS CONTAMINATED WITH OIL.
